Grauert's theorem for subanalytic open sets in real analytic manifolds

Tom 204 / 2011

Daniel Barlet, Teresa Monteiro Fernandes Studia Mathematica 204 (2011), 265-274 MSC: Primary 32B20, 14P15; Secondary 32C05, 32C09. DOI: 10.4064/sm204-3-5

Streszczenie

By an open neighbourhood in $\mathbb{C}^{n}$ of an open subset $\varOmega$ of $\mathbb{R}^n$ we mean an open subset $\varOmega'$ of $\mathbb{C}^n$ such that $\mathbb{R}^n\cap\varOmega'=\varOmega.$ A well known result of H. Grauert implies that any open subset of $\mathbb{R}^n$ admits a fundamental system of Stein open neighbourhoods in $\mathbb{C}^n$. Another way to state this property is to say that each open subset of $\mathbb{R}^n$ is Stein. We shall prove a similar result in the subanalytic category: every subanalytic open subset in a paracompact real analytic manifold $M$ admits a fundamental system of subanalytic Stein open neighbourhoods in any complexification of $M$.

Autorzy

  • Daniel BarletInstitut Élie Cartan
    Université de Nancy
    Laboratoire de Mathématiques
    B.P. 239,
    54506 Vandœuvre-lès-Nancy Cedex, France
    e-mail
  • Teresa Monteiro FernandesCentro de Matemática e Aplicações Fundamentais
    Departamento de Matemática
    da Faculdade de Ciências
    da Universidade de Lisboa
    Edifício C6, P.2, Campo Grande
    1749-16 Lisboa, Portugal
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek